Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 1:54 PM EDT for Grant County, Owen County, Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 1:54 PM EDT (17:54 UTC)
- Expired
- Jun 18, 2015, 2:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, KY, Owen County, KY
The radar
The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:55 PM EDT | HAIL 0.88 | Sw Owenton, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
171
WUUS51 KILN 181754
SVRILN
KYC081-187-181845-
/O.NEW.KILN.SV.W.0087.150618T1754Z-150618T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
154 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GRANT COUNTY IN NORTHERN KENTUCKY...
OWEN COUNTY IN NORTHERN KENTUCKY...
* UNTIL 245 PM EDT.
* AT 152 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
OWENTON...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
DRY RIDGE...
WILLIAMSTOWN...
IN ADDITION...LONG RIDGE...ELK LAKE...NEEDMORE...NATLEE...HOLBROOK...
TWIN BRIDGES...NEW COLUMBUS AND LAWRENCEVILLE ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 145 AND 160...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3845 8491 3860 8493 3872 8453 3851 8448
3851 8449 3851 8452 3849 8456 3843 8462
TIME...MOT...LOC 1753Z 254DEG 17KT 3852 8484
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
371
WWUS51 KILN 181807
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT THU JUN 18 2015
KYC081-187-181845-
/O.CON.KILN.SV.W.0087.000000T0000Z-150618T1845Z/
OWEN KY-GRANT KY-
207 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHERN GRANT AND EASTERN OWEN COUNTIES...
AT 205 PM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED PEA SIZE
HAIL. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM WAS LOCATED NEAR
ELK LAKE...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
DRY RIDGE AND WILLIAMSTOWN.
IN ADDITION...NEEDMORE...NATLEE...HOLBROOK...TWIN BRIDGES...NEW
COLUMBUS...LAWRENCEVILLE...KEEFER AND STEWARTSVILLE ARE NEAR THE PATH
OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 145 AND 160...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3848 8484 3862 8483 3872 8453 3851 8448
3851 8452 3849 8456 3843 8462
TIME...MOT...LOC 1807Z 254DEG 17KT 3854 8476
HAIL...1.00IN
WIND...60MPH
$$245
WWUS51 KILN 181824
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 PM EDT THU JUN 18 2015
KYC081-187-181845-
/O.CON.KILN.SV.W.0087.000000T0000Z-150618T1845Z/
OWEN KY-GRANT KY-
224 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHERN GRANT AND EASTERN OWEN COUNTIES...
AT 222 PM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED PEA SIZED HAIL.
RADAR INDICATED THAT THIS SEVERE THUNDERSTORM WAS LOCATED NEAR
LAWRENCEVILLE...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN OWEN AND
SOUTHERN GRANT COUNTIES...INCLUDING LAWRENCEVILLE...KEEFER...
CORINTH...CHERRY GROVE...CORDOVA AND CAMP NORTHWARD.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 145 AND 155...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3849 8476 3862 8476 3863 8452 3851 8448
3851 8452 3849 8456 3843 8462
TIME...MOT...LOC 1824Z 254DEG 17KT 3856 8466
HAIL...1.00IN
WIND...60MPH
$$567
WWUS51 KILN 181836
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT THU JUN 18 2015
KYC081-187-181846-
/O.EXP.KILN.SV.W.0087.000000T0000Z-150618T1845Z/
OWEN KY-GRANT KY-
236 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRANT AND EASTERN
OWEN COUNTIES WILL EXPIRE AT 245 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GRANT COUNTY UNTIL 300 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3849 8476 3862 8476 3863 8452 3851 8448
3851 8452 3849 8456 3843 8462
TIME...MOT...LOC 1836Z 254DEG 17KT 3858 8459
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:55 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 18, 10:55 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1055 AM EDT THU JUN 18 2015 .SYNOPSIS... MULTIPLE DISTURBANCES WILL WORK THROUGH THE AREA TODAY INTO FRIDAY. REMNANTS OF TROPICAL DEPRESSION BILL WILL BRING ADDITIONAL RAIN TO THE REGION ON SATURDAY. THE UNSETTLED PATTERN CONTINUES INTO NEXT WEEK WITH ADDITIONAL DISTURBANCES WORKING THROUGH THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MOIST AIRMASS IN PLACE WITH WARM FRONT OVER SRN MI AND NE OHIO PLACING ILN/S FA IN THE WARM SECTOR. WESTERLY MID LEVEL FLOW ACRS THE OHIO VALLEY/GREAT LAKES AROUND RIDGE CENTERED OVER SE US. MID LEVEL S/W TO SWEEP ESE THRU NRN GREAT LAKES LATE AFTN/EVENING. ASSOCIATED SFC FRONT TO DROP SE INTO SRN GREAT LAKES BY EVENING AND SRN OHIO BY FRIDAY MORNING. NAM APPEARS OVERDONE WITH INSTBY AND GFS SOLN MAY BE A LTL LOW. PREFER RAP SOLN...INDICATING LOW END MODERATE INSTBY DEVELOPMENT IN DAYTIME HEATING THIS AFTN. EXPECT SCATTERED STORMS TO DEVELOP DURG THE AFTN IN THIS AIRMASS AHD OF THE AFOREMENTIONED BOUNDARY. FOCUS IS LACKING SO WILL LIMIT POPS TO CHANCE CATEGORY. WESTERLY UNIDIRECTIONAL FLOW WITH BULK SHEAR OF 30-35 KTS. SO A FEW STORMS COULD ORGANIZE INTO LINE SEGMENTS WITH ISOLD DAMAGING WINDS BEING THE MAIN THREAT. EXPECT HIGHS TO RANGE FROM THE LOWER 80S NORTH TO THE MID/UPR 80S FAR SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... FRONTAL BOUNDARY WILL WORK THROUGH THE AREA TONIGHT. THIS FEATURE WILL THEN LIFT BACK NORTHWARDS ON FRIDAY. WITH THIS FEATURE REMAINING IN THE AREA SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST. PRECIPITATION WILL BE MORE WIDESPREAD ACROSS SOUTHERN PORTIONS OF THE FA ON FRIDAY. SOME OF THE RAIN COULD BE HEAVY AT TIMES AND LEAD TO FLOODING ISSUES. HAVE THIS HEAVY RAIN THREAT MENTIONED IN THE HWO. THE REMNANTS OF TROPICAL DEPRESSION BILL WILL MOVE INTO THE AREA FOR SATURDAY. ALTHOUGH PRECIPITATION IS EXPECTED ACROSS MOST OF THE AREA THE HEAVIEST PRECIPITATION IS EXPECTED TO BE ACROSS SOUTHERN PORTIONS OF THE REGION. HAVE THIS MENTION OF HEAVY RAIN IN THE HWO AS WELL. THIS SYSTEM WILL BEGIN TO MOVE TO THE EAST SATURDAY NIGHT. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... IN THE WAKE OF THE REMNANTS OF BILL SLIGHTLY DRIER PWAT AIR WILL WORK INTO THE REGION. GFS FORECAST SOUNDINGS QUICKLY RE-SATURATE THE AIR THOUGH AS ANOTHER SHORTWAVE ROUNDS THE BASE OF THE MAIN TROUGH AXIS. THE NEW EURO KEEPS THE SHORTWAVE SLIGHTLY FURTHER NORTH ALONG WITH THE BETTER RAIN CHANCES. THE GFS ALSO SHOWS 850 TEMPS WARMING TO ABOVE 20 DEGREES C SUNDAY WHICH COULD MEAN FOR A WARM DAY IF RAIN IS ABLE TO HOLD OFF. GFS SOUNDINGS DO HINT AT A PRETTY GOOD AMOUNT OF INSTABILITY SUNDAY THOUGH IF PARCELS CAN OVERCOME THE INVERSION. ANOTHER MORE POTENT SHORTWAVE WILL THEN MOVE EAST MONDAY MORNING PUSHING A WEAK FRONT INTO THE AREA. THE FRONT THEN STALLS ACROSS THE CENTRAL PART OF THE CWA BEFORE WASHING OUT. TUESDAY INTO WEDNESDAY AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWESTERN UNITED STATES WILL BEGIN TO PUSH EAST. ILN LOOKS TO BE ON THE EDGE OF THE RIDGE. THIS MEANS ABOVE NORMAL TEMPERATURES WITH A LOW CHANCE OF RAIN. THE PLACEMENT OF THE RIDGE STILL REMAINS UNCERTAIN AS THE GFS KEEPS THE RIDGE SLIGHTLY MORE AMPLIFIED WHILE THE EURO PUSHES THE RIDGE SLIGHTLY FURTHER SOUTH. FOR NOW HAVE TRENDED DRIER FOR OUR SOUTHERN COUNTIES. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... MVFR CEILINGS FROM KDAY TO KCMH/KLCK WILL LIFT IN THE EARLY PART OF THE TAF PERIOD. THEREAFTER EXPECT SCATTERED CUMULUS WITH GUSTY WEST SOUTHWEST WINDS. COULD BE SOME STORMS LATE IN THE DAYTIME BUT CHANCE ONLY WARRANTS A VCTS AT THIS TIME. CHANCE OF STORMS AND WINDS WILL DIMINISH AFTER 00Z. A FRONT WILL PUSH SOUTH VERY LATE IN THE TAF PERIOD. IN ADDITION TO A WIND SHIFT EXPECT MVFR AND POSSIBLE IFR CEILINGS BEHIND THE FRONT. OUTLOOK...MVFR TO IFR CEILINGS POSSIBLE FRIDAY. MVFR TO IFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...AR SHORT TERM...NOVAK LONG TERM...HAINES AVIATION...
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 AM EDT THU JUN 18 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-190845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 439 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.
In the hours before
Special weather statement, Jun 18, 1:18 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
118 PM EDT THU JUN 18 2015
INZ080-KYZ089-181745-
SWITZERLAND IN-CARROLL KY-
118 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT CARROLL AND SWITZERLAND COUNTIES
THROUGH 145 PM EDT...
AT 115 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRAYTOWN...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
VEVAY...BRAYTOWN...MOOREFIELD...GHENT...MOUNT STERLING...
JACKSONVILLE...CENTER SQUARE...MARKLAND AND ALLENSVILLE.
LAT...LON 3870 8522 3870 8521 3882 8521 3889 8502
3881 8496 3877 8499 3876 8502 3875 8502
3872 8504 3868 8521
HATZOSSpecial weather statement, Jun 18, 1:35 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 135 PM EDT THU JUN 18 2015 KYZ096>098-OHZ078-181800- PENDLETON KY-ROBERTSON KY-BRACKEN KY-CLERMONT OH- 135 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN CLERMONT... WESTERN BRACKEN...ROBERTSON AND SOUTHERN PENDLETON COUNTIES THROUGH 200 PM EDT... AT 133 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FALMOUTH...MOVING EAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FALMOUTH AND BROOKSVILLE. ALSO...CATAWBA...MCKINNEYSBURG...KINCAID LAKE STATE PARK...BROWNING CORNER...LENOXBURG...NEAVE...UTOPIA...PARINA...WILLOW GROVE AND POWERSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3883 8406 3859 8401 3857 8444 3870 8447
Special weather statement, Jun 18, 1:44 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
144 PM EDT THU JUN 18 2015
KYZ089-090-094-181815-
OWEN KY-CARROLL KY-GALLATIN KY-
144 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...CARROLL
AND NORTHWESTERN OWEN COUNTIES THROUGH 215 PM EDT...
AT 142 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GHENT...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
KENTUCKY SPEEDWAY...EAGLE STATION...CARSON...ETHRIDGE...
SANDERS...SPARTA...NEW LIBERTY...BROMLEY AND GLENCOE.
LAT...LON 3874 8508 3877 8501 3878 8489 3877 8480
3862 8480 3860 8488 3864 8505 3869 8511
HATZOSSpecial weather statement, Jun 18, 1:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
146 PM EDT THU JUN 18 2015
KYZ094>096-181815-
OWEN KY-PENDLETON KY-GRANT KY-
146 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT GRANT...SOUTHWESTERN PENDLETON
AND CENTRAL OWEN COUNTIES THROUGH 215 PM EDT...
AT 144 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ELMER
DAVIS LAKE...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON...WILLIAMSTOWN
AND DRY RIDGE.
ALSO...LONG RIDGE...ELK LAKE...NEEDMORE...KNOXVILLE...MARCUS...
WILLIAMSTOWN LAKE...STEWARTSVILLE...TWIN BRIDGES...HOLBROOK AND
LAWRENCEVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3846 8492 3846 8494 3859 8497 3875 8451
3853 8445 3853 8447 3852 8447 3851 8449
3851 8452 3848 8457 3845 8492The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:35 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 25 min |
| Jun 18, 1:44 PM EDT | Special Weather Statement | ILN | Gallatin | 31 min |
| Jun 18, 1:46 PM EDT | Special Weather Statement | ILN | Grant, Owen | 29 min |
| Jun 18, 1:57 PM EDT | Special Weather Statement | ILN | Bracken | 33 min |
| Jun 18, 2:01 PM EDT | Special Weather Statement | ILN | Robertson | 29 min |
| Jun 18, 2:03 PM EDT | Special Weather Statement | ILN | Gallatin, Grant | 27 min |
| Jun 18, 2:05 PM EDT | Severe Thunderstorm Warning | ILN | Bracken | 40 min |
| Jun 18, 2:09 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Robertson | 51 min |
| Jun 18, 2:21 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Pendleton | 21 min |
| Jun 18, 4:08 PM EDT | Special Weather Statement | ILN | Gallatin | 37 min |
| Jun 18, 4:10 PM EDT | Special Weather Statement | ILN | Grant | 35 min |
| Jun 18, 4:43 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.